# SDR 2001UALA01985

- Difficulty date: September 6, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N915UA
- Make and model: Boeing 737522
- Aircraft serial: 25382
- Aircraft time: 28,758 hours, 21,356 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FLOORBEAM AT BS 910 RBL 23 THRU RBL 45 IS CORRODED, OUT OF LIMITS. MAJOR REPAIR ACCOMPLISHED.  REPLACED TEE CHORD.
